# SDR ABXA010738

- Difficulty date: January 23, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 55,185 hours, 24,802 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 57647172
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AUX SPAR, LOWER "L" ANGLE, WAS CRACKED APPROXIMATELY 10 INCHES LONG AT XRS 47. REPLACED FITTING IAW DC-8 SRM 51-1-24, 51-1-8 AND 51-1-20D.
